# SDR ASAA9910127

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65516985
- Condition: Corroded
- Location: Bs 906
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 'D' CHECK, FOUND OUTBOARD SIDE OF STRINGER 25L AT STATION 906 CORRODED.  REPAIRED PER SRM 51-40-2.  (M)
